# SDR DALA2023110709192

- Difficulty date: November 6, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 81,070 hours, 30,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 DTA MONITOR INSPECTION LOG REF ERA 594727-14 REV.A. FOUR CORROSION SPOTS WRE FOUND COMMON TO RH WING AT UPPER SKIN BETWEEN WS148 AND WS 186.5. CORRECTIVE ACTION: REF ERA 594727-14. (0052305)
